Vol 2, No 3 (2014)

Table of Contents


Articles


The Coupling Navier-Stokes/Darcy Systems by Vorticity-Velocity-Pressure Formulation

Anis Younes, Yousra Ouali Pages: 80-90

DOI: 10.14419/gjma.v2i3.2850

Complete monotonicity, completely monotonic degree, integral representations, and an inequality related to the exponential, trigamma, and modified Bessel functions

Feng Qi, Shu-Hong Wang Pages: 91-97

DOI: 10.14419/gjma.v2i3.2919

On transformation formulae of ordinary hypergeometric series

Keshav Yadav, Adarsh Kumar, Mohd Sadiq Khan Pages: 98-104

DOI: 10.14419/gjma.v2i3.2855

Discrete prey-predator model with Beddington-DeAngelis functional response: simple vs. complex dynamics

Tanuja Agrawal Pages: 105-110

DOI: 10.14419/gjma.v2i3.2795

A comparison between continuous exponential, discrete logistics and continuous logistics growth models in forecasting birth rate of newborn in Malaysia

Ahmad Nazim Pages: 111-114

DOI: 10.14419/gjma.v2i3.2950

On sums of odd and even terms of the K-Fibonacci numbers

Yashwant Panwar, Gajendra P. Rathore, Richa Chawla Pages: 115-119

DOI: 10.14419/gjma.v2i3.2587

A Model for the Effect of Toxicant on a Three Species Food-Chain System with "Food-Limited" Growth of Prey Population

O.P. Misra, Raveendra Babu.A Pages: 120-145

DOI: 10.14419/gjma.v2i3.2990

Majorization problems for p-valently meromorphic functions of complex order involving certain integral operator

Thambidurai Janani, Gangadharan Murugusundaramoorthy Pages: 146-151

DOI: 10.14419/gjma.v2i3.2989

Continuous maps in terms of new convergence conditions

Asha Gupta Pages: 152-155

DOI: 10.14419/gjma.v2i3.2986

Implementation of adomian polynomials in variational iteration method for solving volterra integral equations

Zainab Ayati, Jafar Biazar, Sajedeh Zareii Pages: 156-159

DOI: 10.14419/gjma.v2i3.3013

Generalized Fibonacci Lucas sequence its Properties

Mamta Singh, Yogesh Gupta, Omprakash Sikhwal Pages: 160-168

DOI: 10.14419/gjma.v2i3.2793

Static deformation due to two-dimensional seismic sources embedded in an isotropic half-space in smooth contact with an orthotropic half-space

Yogita Godara, Ravinder Kumar Sahrawat, Mahabir Singh Pages: 169-183

DOI: 10.14419/gjma.v2i3.3005

Absolute monotonicity of a function involving the exponential function

Feng Qi Pages: 184-203

DOI: 10.14419/gjma.v2i3.3062

Complete monotonicity of a function involving the p-psi function and alternative proofs

Valmir Krasniqi, Feng Qi Pages: 204-208

DOI: 10.14419/gjma.v2i3.3096

The (q; k)-Analogues of Some Inequalities Involving the Psi Function

Kwara Nantomah Pages: 209-212

DOI: 10.14419/gjma.v2i3.3159

Multivalently meromorphic functions with two fixed points defined by Srivastava-Attiya operator

Kaliyappan Vijaya, Murugesan Kasthuri Pages: 213-226

DOI: 10.14419/gjma.v2i3.3176
science

Copyright © 2022 Science Publishing Corporation Inc. All rights reserved.